On kissing numbers and spherical codes in high dimensions

Matthew Jenssen, Felix Joos, Will Perkins

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)
181 Downloads (Pure)


We prove a lower bound of Ω(d3/2·(2/√3)d) on the kissing number in dimension d. This improves the classical lower bound of Chabauty, Shannon, and Wyner by a linear factor in the dimension. We obtain a similar linear factor improvement to the best known lower bound on the maximal size of a spherical code of acute angle θ in high dimensions.
Original languageEnglish
Pages (from-to)307-321
Number of pages15
JournalAdvances in Mathematics
Early online date17 Jul 2018
Publication statusPublished - 7 Sept 2018


  • Kissing numbers
  • Spherical codes
  • High dimensional geometry


Dive into the research topics of 'On kissing numbers and spherical codes in high dimensions'. Together they form a unique fingerprint.

Cite this